Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can Clonazepam be discontinued while on Omeprazole, Simvastatin and Citalopram?

Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2229 Questions

default
Posted on Tue, 15 May 2018 in Mental Health
Question: I have been taking Clonanzepam for 6 months and would like to know how to withdraw from this drug.
The other drugs I take are Omeprazole once a day, Simvastatin once per day, Citalopram once per day, Levothyroxine once per day. I am a female 76 years old.
Thank you, XXXXXXX Stace
E-mail is YYYY@YYYY
doctor
Answered by Dr. Alexander H. Sheppe 5 hours later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

Tapering off of clonazepam needs to be done under the direct supervision of a doctor. The reason for this is that tapering off too quickly can result in withdrawal, tremor, seizures, coma, and death. This cannot be done on your own. Typically decreasing the dose by 10% per month is a safe way to begin, but again, this needs to be done under the direct supervision of the prescribing physician.

Dr. Sheppe
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,  

Recent questions on  Coma

doctor1 MD

Hi Doctor keerthi, science has advanced so much that we Indians proud of our development in medical science. But when the real thing comes to test we fail to deliver. My wife(age 61) has a 7mm wide gap between L6-S1 she is not able to stand longer neuriodocs. easyly advise for operation, with no gurantee of complete cuse.What an agony on the failure of medical science? why we have not developed treatment to cure petient without operation which is as dengerous as the slitest mistake of doctor will lead the petiont bed ridden or paralliseor in worst case in the coma stste? What to do? mob:0000

doctor1 MD

I had been in coma for 3 days and was in ventillation for 7 days due to ARDS in the last february but since then after my recovery I started having severe pain in my chest accompanied with breathing problem. Doctor has advice me to go thruogh a chest x-ray, it shows little congestion in lungs. But doctor has told me that it cant be the cause of chest pain. I am an field executive and had to work through the entire day in the field. I used to take alzolam 0.5mg every night because I have severe sleeping disorder and tremendous pressure of work. May I please know how can I get relief of the pain?

doctor1 MD

Curious of how long someone can maintain living with a resting heart rate of 160? my grandpa is in a coma like state and that is his current heart rate and its been that way for 24 hrs, also his lungs are filling with fluid and showing signs of blood pressure dropping.

doctor1 MD

what is the level of creatinine that can cause an individual go into comatose? My mother in law is at the ICU and has full blown kidney failure. And her creatinine level has reached to over 6.0. When she was in the ER, it was 3.2 Fridays ago. My husband is in the process of making a decision to remove the respiratory tubes, and he can't make that decision until she slips into coma. Right now, they are making her comfortable and can't treat her. They advised against dialysis because she has no muscle mass and has multiple problems. She has no muscle in her diaphram which is why she is on life support indefinitely.

doctor1 MD

My sister is 67 and is in hospice care. She is unconscious and has not eaten or drank for nine days . Today I was told she has pneumonia , her heart rate is slowing down and her breathing has slowed down but yet she has opened her eyes and closed...

doctor1 MD

My son is 46, alcoholic, is now visibally shaking feels poor all over ?